MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-RM/LL-SZ 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-RM/LL-SZ 7; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180617
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During a medial partial knee mako procedure perform by the surgeon, he could not get the polyethylene insert to lock in the tibial baseplate posteriorly.The trial baseplate and trial poly was able to fit with little difficulty during the trailing stage, however the final implant poly would not lock in to the final baseplate mechanism despite the surgeons efforts.Four different polyethylene inserts where used with the same outcome.Ultimately the surgeon made the decision to complete the case without achieving complete locking of the insert posteriorly ¿ it achieved locking anteriorly on each occasion.1h delay.Update: tourniquet was continued to be used during the delay but was turned off at a tourniquet time of two hours.

Brand Name
MCK TIBIAL BASEPLATE-RM/LL-SZ 7
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10812187
Report Number3005985723-2020-00349
Device Sequence Number14455806
Product Code NPJ
UDI-Device Identifier00848486000806
UDI-Public00848486000806
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180617
Device Catalogue Number180617
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;